MANUFACTURER: SILARX PHARMACEUTICALS.INDICATIONS: Silphen cough suppressant syrup
It temporarily relieves cough due to minor throat and bronchial irritation occurring with the common cold. INGREDIENTS: Active Ingredients: in each 5 mL (one teaspoon): Dextromethorphan HBr (15 mg - Antitussive).Inactive Ingredients: Carboxymethylcellulose Sodium, Citric Acid, D&C Red 33, FD&C Red 40, Flavors, Glycerin, Menthol, Polyethylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sodium Chloride, Sorbitol Solution.DIRECTIONS:
- Take every 6 to 8 hours.
- Do not take more than 4 doses in 24 hours.
- Adults and children 12 years of age and over: 2 teaspoonfuls.
- Children 6 to under 12 years of age: 1 teaspoonful.
- Children 2 to under 6 years of age: 1/2 teaspoonful.
- Children under 2 years of age: ask a doctor.
Shipping Weight : 1.00 lb
Overall Customer Rating of 1 Reviews: